# SDR YENA2024122301577

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 03190
- Aircraft time: 65,135 hours, 23,394 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1016, PUJ- EWR. (AIRCRAFT DIVERTED TO RDU) '  ( HIGH PRESSURE VALVES (HPV) )AIR ENG 2 BLEED FAULT AFTER FOLLOWING QRH   DIVERT TO RDU. (SUPPLEMENTAL INFORMATION TO FOLLOW)
